PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 80 | 4 | 367-394
Tytuł artykułu

The number of families of solutions of decomposable form equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
80
Numer
4
Strony
367-394
Opis fizyczny
Daty
wydano
1997
otrzymano
1997-01-16
Twórcy
  • Mathematical Institute, University of Leiden, P.O. Box 9512, 2300 RA Leiden, The Netherlands
autor
  • Mathematical Institute, Kossuth Lajos University, P.O. Box 12, 4010 Debrecen, Hungary
Bibliografia
  • [1] Z. I. Borevich and I. R. Shafarevich, Number Theory, Academic Press, New York, 1967.
  • [2] G. R. Everest, On the solution of the norm form equation, Amer. J. Math. 114 (1992), 667-681; Addendum, Amer. J. Math., 787-788.
  • [3] G. R. Everest and K. Győry, Counting solutions of decomposable form equations, Acta Arith. 79 (1997), 173-191.
  • [4] J.-H. Evertse, The number of solutions of decomposable form equations, Invent. Math. 122 (1995), 559-601.
  • [5] K. Győry, On the numbers of families of solutions of systems of decomposable form equations, Publ. Math. Debrecen 42 (1993), 65-101.
  • [6] K. Győry und A. Pethő, Über die Verteilung der Lösungen von Normformen Gleichungen II, Acta Arith. 32 (1977), 349-363.
  • [7] K. Győry und A. Pethő, Über die Verteilung der Lösungen von Normformen Gleichungen III, Acta Arith. 37 (1980), 143-165.
  • [8] S. Lang, Fundamentals of Diophantine Geometry, Springer, Berlin, 1983.
  • [9] M. Laurent, Equations diophantiennes exponentielles, Invent. Math. 78 (1984), 299-327.
  • [10] D. G. Northcott, An inequality in the theory of arithmetic on algebraic varieties, Proc. Cambridge Philos. Soc. 45 (1949), 502-509.
  • [11] D. G. Northcott, A further inequality in the theory of arithmetic on algebraic varieties, Proc. Cambridge Philos. Soc., 510-518.
  • [12] A. Pethő, Über die Verteilung der Lösungen von S-Normformen Gleichungen, Publ. Math. Debrecen 29 (1982), 1-17.
  • [13] H. P. Schlickewei, On norm form equations, J. Number Theory 9 (1977), 370-380.
  • [14] H. P. Schlickewei, S-unit equations over number fields, Invent. Math. 102 (1990), 95-107.
  • [15] W. M. Schmidt, Linearformen mit algebraischen Koeffizienten II, Math. Ann. 191 (1971), 1-20.
  • [16] W. M. Schmidt, Norm form equations, Ann. of Math. 96 (1972), 525-551.
  • [17] W. M. Schmidt, The number of solutions of norm form equations, Trans. Amer. Math. Soc. 317 (1990), 197-227.
  • [18] P. M. Voutier, Effective and quantitative results on integral solutions of certain classes of Diophantine equations, Ph.D. Thesis, University of Colorado at Boulder, 1993.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav80i4p367bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.